Perturbation of Toeplitz operators and reflexivity
Abstract
It was shown that the space of Toeplitz operators perturbated by finite rank operators is 2-hyperreflexive.
References
N.T. Arveson, Interpolation problems in nest algebras, J. Funct. Anal. 20 (1975), 208–233.
##plugins.generic.googleScholarLinks.settings.viewInGS##
N.T. Arveson, Ten lectures on operator algebras, CBMS Regional Conference Series in Mathematics 55, Amer. Math. Soc., Providence (1984).
##plugins.generic.googleScholarLinks.settings.viewInGS##
E.A. Azoff, M. Ptak, A dichotomy for linear spaces of Toeplitz operators, J. Funct. Anal. 156 (1998), 411–428.
##plugins.generic.googleScholarLinks.settings.viewInGS##
K. Davidson, The distance to the analytic Toeplitz operators, Illinois J. Math. 31 (1987), 265–273.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P.R. Halmos, A Hilbert space problem book, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London 1967.
##plugins.generic.googleScholarLinks.settings.viewInGS##
K. Kliś-Garlicka, Rank-one perturbation of Toeplitz operators and reflexivity, Opuscula Math. 32 (2012), 505–509.
##plugins.generic.googleScholarLinks.settings.viewInGS##
K. Kliś, M. Ptak, k-hyperreflexive subspaces, Houston J. Math. 32 (2006), 299– 313.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J. Kraus, D. Larson, Some applications of a technique for constructing reflexive operator algebras, J. Operator Theory, 13 (1985), 227–236.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J. Kraus, D. Larson, Reflexivity and distance formulae, Proc. London Math. Soc. 53 (1986), 340–356.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W.E. Longstaff, On the operation Alg Lat in finite dimensions, Linear Algebra Appl. 27 (1979), 27–29.
##plugins.generic.googleScholarLinks.settings.viewInGS##
H. Mustafayev, On hyper-reflexivity of some operator spaces, Internat. J. Math. Math. Sci., 19 (1996), 603–606.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2014 Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.